Helmut Prodinger - Continued fraction expansions for q-tangent and q-cotangent functions

dmtcs:492 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 2 - https://doi.org/10.46298/dmtcs.492
Continued fraction expansions for q-tangent and q-cotangent functions

Authors: Helmut Prodinger

For 3 different versions of q-tangent resp. q-cotangent functions, we compute the continued fraction expansion explicitly, by guessing the relative quantities and proving the recursive relation afterwards. It is likely that these are the only instances with a ''nice'' expansion. Additional formulae of a similar type are also provided.


Volume: Vol. 12 no. 2
Published on: January 1, 2010
Imported on: March 26, 2015
Keywords: q-tangent,q-cotangent,continued fraction,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 81 times.
This article's PDF has been downloaded 215 times.